# SDR AALA202406211215

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 68,746 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TAIL SKID DRAG LEVER FAIRING LEADING EDGE INNER SURFACE HAS AREAS OF CORROSION. REMOVED CORROSION AT TAIL SKID DRRAG LEVER FAIRING LEADING EDGE INNER SURFACE. PER B7737 SRM51-10-02.
